# SDR DL76L070351

- Difficulty date: April 22, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 43,599 hours, 6,567 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 4
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LDG, NR 4 TIRE FAILED AND DAMAGED THE NR 4 HUBCAP AND XDCR DRIVE COUPLING.  TIRE SKID APPEARS TO HAVE CAUSED THE TIRE FAILURE.  IN WORK T/S ANTI-SKID SYS, WILL UPDATE.  NR 4 WHEEL TIRE BLOWN.  REMOVED AND REPLACED NR 4 WHEEL ASSY WITH A.A. WHEEL ASSY P/N 260811-5.  PLY RATING CHECKED ALSO.  AOG DESK AND CONFIG DESK NOTIFIED.  NIL DAMAGE TO GEAR OR UNDERWIN FROM   BLOWN TIRE.  REPLACED NR 4 ANTI-SKID CONTROL VALVE PER M/M.  LEAK CHECKED REMOVED AND REPLACED NR 4 ANTI-SKID TRANSDUCER PER M/M.
